MathSciNet Relay Station
MathSciNet bibliographic data
MR479384 90C10
Chvátal, Václav; Hammer, Peter L. Aggregation of inequalities in integer programming. Studies in integer programming (Proc. Workshop, Bonn, 1975), pp. 145–162. Ann. of Discrete Math., Vol. 1, North-Holland, Amsterdam, 1977.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement